MathSciNet Relay Station
MathSciNet bibliographic data
MR1970023 35J60 (35B10 35Q55 47J30 58E30)
Willem, Michel; Zou, Wenming On a Schrödinger equation with periodic potential and spectrum point zero. Indiana Univ. Math. J. 52 (2003), no. 1, 109–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement